صندلی اداری

Browse Title Index


 
Issue Title
 
Vol 10, No 3 (2005) RELATION OF POSITIVE SOLUTIONS FOR SUPERLINEAR M-LAPLACIAN BVPS AND ITS APPLICATIONS Abstract   Postscript
Fu-Hsiang Wong, Chien-Hsiung Lin, Wei-Cheng Lian
 
Vol 2, No 1 (2001) REMARKS ON THE KLEIN-GORDON EQUATION IN A ROBERTSON-WALKER UNIVERSE Abstract   PDF
Floyd L. Williams
 
Vol 17, No 1 (2018) RESOLUTION AND NUMERICAL SIMULATION OF AN OPTIMAL CONTROL PROBLEM OF SURFACE WATER POLLUTION Abstract   PDF
Djibo Moustapha, Saley Bisso
 
Vol 9, No 3 (2004) ROTHE'S METHOD FOR NONLINEAR PARABOLIC PROBLEMS WITH A NONLINEAR BOUNDARY CONDITION Abstract   Postscript
M.S. El-Azab, A.A. Ashour
 
Vol 9, No 3 (2004) SEMICLASSICAL ASYMPTOTICS OF THE GROUND STATE ENERGY FOR THE NEUMANN PROBLEM ASSOCIATED WITH SUPERCONDUCTIVITY Abstract   Postscript
Junichi Aramaki
 
Vol 2, No 2 (2001) SMOOTH SPLINE SOLUTIONS FOR TWO-POINT BOUNDARY-VALUE PROBLEMS Abstract
Eisa A. Al-Said
 
Vol 12, No 4 (2013) SOLVING NONLINEAR EQUATIONS USING A NEW TENTH-AND SEVENTH-ORDER METHODS FREE FROM SECOND DERIVATIVE Abstract   PDF
M.A. Hafiz, Salwa M.H. Al-Goria
 
Vol 13, No 3 (2014) SOLVING SOME NON LINEAR PDES INVERSE PROBLEMS USING VARIATIONAL DATA ASSIMILATION Abstract   pdf
A.M. Ali, B. Mampassi, S. Bisso, J.M. Ntaganda
 
Vol 12, No 2 (2013) SOLVING SYSTEM OF NONLINEAR EQUATIONS USING FAMILY OF JARRATT METHODS Abstract   PDF
M.Q. Khirallah, M.A. Hafiz
 
Vol 10, No 2 (2005) SOME PROPERTIES OF BOCHNER INTEGRAL IN BITOPOLOGICAL VECTOR SPACES AND INTRODUCTION TO GENERALIZED LEBESGUE SPACES $L^p(E,(X_\vartheta,\|.\|))$ Abstract   Postscript
S. Lahrech, A. Ouahab, A. Benbrik, A. Mbarki
 
Vol 14, No 1 (2015) STABILITY ANALYSIS AND SIMULATION OF AN AGE-STRUCTURED HEPATITIS B MODEL WITHOUT VERTICAL TRANSMISSION Abstract   PDF
Abba Mahamane Oumarou, Saley Bisso, Benjamin Mampassi
 
Vol 18, No 1 (2019) STABILITY ANALYSIS OF THEILERIOSIS INFECTION WITH ISOLATION Abstract   PDF
T.S. Faniran, A.A. Waheed, B. Adebo
 
Vol 14, No 2 (2015) STABILITY FOR A PERTURBED POLLUTION PROCESS Abstract   PDF
S. Chaushev, C. Girginov, P. Halachev, M. Hristova, I. Kardashka, M. Kolev
 
Vol 10, No 3 (2005) STABILITY FOR LINEAR SCALAR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH TWO DELAYS Abstract   Postscript
Cun-Hua Zhang
 
Vol 12, No 3 (2013) STABILITY OF CIRCULAR ORBITS IN SCHWARZSCHILD SPACETIME Abstract   PDF
Hossein Abolghasem
 
Vol 11, No 1 (2012) STABILITY OF THE DIFFERENTIAL EQUATIONS WITH VARIABLE STRUCTURE AND NON FIXED IMPULSIVE MOMENTS USING SEQUENCES OF LYAPUNOV'S FUNCTIONS Abstract   PDF
R.B. Chukleva, A.B. Dishliev, K.G. Dishlieva
 
Vol 9, No 2 (2004) STEADY STATE WITH SMALL CHANGE OF REPRODUCTION AND SELF-LIMITATION Abstract   PDF
Joon Hyuk Kang, Jungho Lee
 
Vol 10, No 2 (2005) STOCHASTIC DIFFERENTIAL EQUATION AND FUZZY NUMERICAL APPROXIMATION Abstract   Postscript
M.M. Moghadam, M.Sh. Dahaghin
 
Vol 12, No 3 (2013) SUFFICIENT CONDITIONS FOR OSCILLATION OF SECOND ORDER NONLINEAR DIFFERENTIAL EQUATIONS Abstract   PDF
Hishyar Kh. Abdullah
 
Vol 10, No 4 (2005) SUPPRESSION OF THE WRAPPING EFFECT BY TAYLOR MODEL - BASED VERIFIED INTEGRATORS: LONG-TERM STABILIZATION BY PRECONDITIONING Abstract   Postscript
Kyoko Makino, Martin Berz
 
Vol 7, No 3 (2003) THE APPLICATION OF WHEP TECHNIQUE ON STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS Abstract   PDF
M.A. El Tawil
 
Vol 14, No 4 (2015) THE EFFECT OF HEAVY SMOKERS ON THE DYNAMICS OF A SMOKING MODEL Abstract   PDF
Zainab Alkhudhari, Sarah Al-Sheikh, Salma Al-Tuwairqi
 
Vol 13, No 3 (2014) THE GENERALIZED HYERS-ULAM FUZZY STABILITY OF CUBIC FUNCTIONAL EQUATION Abstract   PDF
R. Murali, V. Vithya
 
Vol 9, No 2 (2004) THE $L^p$-APPROXIMATION OF GENERALIZED BI-AXIALLY SYMMETRIC POTENTIALS Abstract   PDF
H.S. Kasana, D. Kumar
 
Vol 14, No 2 (2015) THE POWER SERIES EXPANSION OF MATHIEU FUNCTION AND ITS INTEGRAL FORMALISM Abstract   PDF
Yoon Seok Choun
 
151 - 175 of 193 Items << < 2 3 4 5 6 7 8 > >> 


IJDEA, Academic Publications, Ltd.